# SDR GLBA2002023

- Difficulty date: February 21, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 14,193 hours, 17,879 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Terminal
- Condition: Loose
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS STUCK AT 17 PERCENT, FOUND LOOSE TERMINAL ON MOTOR RELAY.  SECURED, OPS CHECKED SYSTEM SATISFACTORY.
